# SDR DALA2017073105826

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 79,114 hours, 35,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS SWITCH LOOSE.  DOES NOT CLOSE TO ARMED POSITION. REMOVED AND REPLACED CONTROL PANEL PER AMM 33-51-08.  OPS CKS GOOD.
